# SDR AALA20101018DFW03

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 31,507 hours, 4,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31G ESCAPE PATH LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 31G ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
